You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

The Perfect Magic Squares for ∓ 1909

Theodore L. DeLand
The American Mathematical Monthly
Vol. 16, No. 12 (Dec., 1909), pp. 203-204
DOI: 10.2307/2967746
Stable URL:
Page Count: 2
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails

Notes and References

This item contains 1 reference.

  • Vol. XVI, No. 1, page 2, of the MONTHLY.